Dear Dr Naderi,
First off, since I have not seen or examined you, make sure you follow up closely with your doctor to make sure there is nothing acute going on.
From your story, Im not sure if you had good results for just 2 weeks or a few months. Regardless, swelling and a baggy look under the eyes from filler injections can be due to several factors. The Hyaluronic Acid fillers like Juvederm or Restylane are hydrophillic and they attract water molecules to the area. This could be what you are experiencing or at least part of it. If the injections are not done right on top of the bone and if you have thinner skin then you may notice this more. If too much injection is done then you may notice this more. Im hoping your doctor did not inject saline at the 2 week point when you went back. That could certainly make it worse. Most likely she injected the enzyme, Hyaluronidase, to dissolve some of the Juvederm Molecules. There is also a phenomenon known as the Tyndall effect which some patients can see with Juvederm. (You can google Tyndall effect and read more about it).
If the swelling and baggy look is due to any of the above issues then you can have the molecules dissolved with Hyaluronidase or better yet just wait for it to dissolve on its own if its not that bad.
Again, without seeing you and examining you I cannot give you any advice other than see your doctor or another experienced doctor and take it from there. I have seen patients come to me from other doctors in your situation who ended up doing way too much to the area to try to solve the problem. That can make things worse as well.
Be careful and good luck.